MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE PS FEM RT SZ 3 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND 9616671 ATTUNE PS FEM RT SZ 3 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-223
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Disorder (2373); No Code Available (3191)
Date of Event 12/21/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
On (b)(6) 2015, the patient underwent a left attune primary tka with revision of a unicompartmental prosthesis of unknown manufacturer and a right primary attune tka with depuy cement.On (b)(6) 2015, the patient underwent a right revision due to rotational instability causing the tibial component to sublux posteriorly disengaging the posterior post.The surgeon could not determine the cause of the rotational instability.The surgeon noted a small fracture on the medial condyle of the femur.Doi: (b)(6) 2015; dor: (b)(6) 2015.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with the reported event was not received at the investigation site for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received (b)(6) 2019 and were reviewed (b)(6) 2019 for mdr reportability.On (b)(6) 2015 , the patient underwent total right knee arthroplasty and a revision of the left uni-compartmental arthroplasty.This pc pertains to the right knee.The surgeon utilized depuy components and two depuy cements.No complications were noted in the surgical notes.On (b)(6) 2015, the patient underwent a revision of the attune posterior stabilized rotating platform to a sigma tc3 rotating platform component with metaphyseal sleeves to address an unstable right knee.The surgeon reported that tibial component had subluxed posteriorly disengaging the posterior post.The surgeon noted that the rotational instability was of unknown etiology and decided to remove both the femur and tibial components.There was a crack noted in the medial condyle of the femur, which was ¿fixed¿ with 7.3 cancellous screw.Depuy components were placed along with 2 smartset cements during the revision.Doi: (b)(6) 2015 , dor: 21 december 2015 (rt knee).
 
Additional Manufacturer Narrative
Product complaint(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, b7, h6 (no code available (3191) is used to capture the medical device removal).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with the reported event was not received at the investigation site for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS FEM RT SZ 3 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8490982
Report Number1818910-2019-90014
Device Sequence Number11157034
Product Code JWH
UDI-Device Identifier10603295041825
UDI-Public10603295041825
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number1504-10-223
Device Catalogue Number150410223
Device Lot Number515102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer05/07/2019
11/18/2019
01/22/2021
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date05/08/2019
11/25/2019
02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR